MathSciNet Relay Station
MathSciNet bibliographic data
MR278318 57.20
do Carmo, Manfredo P.; Wallach, Nolan R. Minimal immersions of spheres into spheres. Ann. of Math. (2) 93 1971 43–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement